# SDR AALA20121101026

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 62,481 hours, 32,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Sticking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

CAPTAIN REPORTED TEMPERATURE DROP AND LOSS OF PRESSURIZATION.  ACCOMPLISHED RAPID DESCENT CAUSING ALL THE OXYGEN MASKS TO DEPLOY.  EMERGENCY DECLARED AND LANDED DFW WITHOUT INCIDENT.  FOUND TEMPERATURE SENSORS DIRTY AND CLOSED.  FOUND RIGHT PACK TEMPERATURE CONTROL VALVE INTERMITTENT AND STICKING IN FULL CLOSED AND FULL OPEN.  CLEANED TEMPERATURE SENSOR.  REPLACED RIGHT PACK TEMPERATURE CONTROL VALVE.  CHANGED OXYGEN CONNECTIONS AND STOWED MASKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
